# SDR F3LA2022032800011

- Difficulty date: March 15, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 04745
- Aircraft time: 36,869 hours, 15,313 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP1276686 ITEM: DIRTY SOCK ODOR IN FLIGHT DECK AT 5000 FEET ON DESCENT BURNT RUBBER ODOR IN AFT GALLEY AT 3000 FEET
CORRECTIVE ACTION REFERENCE LP1276686 ISOLATED PROBLEM TO PACKS. PERFORMED PACK BURNOUT PROCEDURE IAW AMM 21-00-00-615-802-A. NO ODOR/SMELL AT THIS TIME.
